Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Richard Hain    :chronological  alphabetical  combined  bibtex listing:

search www.ams.org.

Books

  1. Benson Farb, Richard Hain, Eduard Looijenga, Moduli Spaces of Riemann Surfaces, IAS/Park City Mathematics Series, edited by Farb, B; Hain, R; Looijenga, E, vol. 20 (2013), pp. x+356 pages, American Mathematical Society, Providence, RI; Institute for Advanced Study (IAS), Princeton, NJ, ISBN 978-0-8218-9887-1 [AMS]
  2. Shiing-Shen Chern, Lei Fu, and Richard M. Hain, Contemporary Trends in Algebraic Geometry and Algebraic Topology, edited by Chern, S-S; Fu, L; Hain, R, vol. 5 (2002), pp. viii+266 pages, World Scientific Publishing Co. Pte. Ltd., ISBN 981-02-4954-3 [html], [doi]
  3. Carl-Friedrich Bodigheimer and Richard M. Hain (editors), Mapping Class Groups and Moduli Spaces of Riemann Surfaces, edited by Bödigheimer, C-F; Hain, R, vol. 150 (1993), pp. xx+372-xx+372, American Mathematical Society, ISBN 9780821851678 [doi]
  4. ., , Chen Memorial Volume, edited by Hain, R; Tondeur, P, Illinois Journal of Mathematics, vol. 34 (1990)
  5. Hain, RM, Iterated Integrals and Homotopy Periods, vol. 47 (1984), pp. iv-98, American Mathematical Society [0291], [doi]

Papers Published

  1. Brown, F; Hain, R, Algebraic de Rham theory for weakly holomorphic modular forms of level one, Algebra & Number Theory, vol. 12 no. 3 (January, 2018), pp. 723-750 [doi]  [abs]
  2. Hain, R, Deligne-Beilinson Cohomology of Affine Groups, in Hodge Theory and $L^2$-analysis, edited by Ji, L (2017), International Press, ISBN 1571463518 [arXiv:1507.03144]  [abs]
  3. Arapura, D; Dimca, A; Hain, R, On the fundamental groups of normal varieties, Communications in Contemporary Mathematics, vol. 18 no. 4 (August, 2016), pp. 1550065-1550065, ISSN 0219-1997 [doi]  [abs]
  4. Hain, R, Notes on the Universal Elliptic KZB Equation, Pure and Applied Mathematics Quarterly, vol. 12 no. 2 (July, 2016), International Press [arXiv:1309.0580], [1309.0580v3]  [abs]
  5. Hain, R, The Hodge-de Rham theory of modular groups, in Recent Advances in Hodge Theory Period Domains, Algebraic Cycles, and Arithmetic, edited by Kerr, M; Pearlstein, G, vol. 427 (January, 2016), pp. 422-514, Cambridge University Press, ISBN 110754629X
  6. Hain, R; Matsumoto, M, Universal Mixed Elliptic Motives, Journal of the Institute of Mathematics of Jussieu (2016) [arxiv:1512.03975]  [abs]
  7. Hain, R, Genus 3 mapping class groups are not Kähler, Journal of Topology, vol. 8 no. 1 (March, 2015), pp. 213-246, WILEY, ISSN 1753-8416 [arXiv:1305.2052], [2052], [doi]
  8. Dimca, A; Hain, R; Papadima, S, The abelianization of the Johnson kernel, Journal of the European Mathematical Society, vol. 16 no. 4 (January, 2014), pp. 805-822, ISSN 1435-9855 [arXiv:1101.1392], [1392], [doi]  [abs]
  9. Hain, R, Remarks on non-abelian cohomology of proalgebraic groups, Journal of Algebraic Geometry, vol. 22 no. 3 (March, 2013), pp. 581-598, American Mathematical Society (AMS), ISSN 1056-3911 [arXiv:1009.3662], [S1056-3911-2013-00598-6], [doi]
  10. Hain, R, Normal Functions and the Geometry of Moduli Spaces of Curves, in Handbook of Moduli, edited by Farkas, G; Morrison, I, vol. 1 (2013), pp. 527-578, International Press [arXiv:1102.4031]
  11. Hain, R, Rational Points of Universal Curves, Journal of the American Mathematical Society, vol. 24 no. 3 , pp. 709-769, ISSN 0894-0347 [arXiv:1001.5008], [S0894-0347-2011-00693-0], [doi]
  12. Hain, R, Lectures on Moduli Spaces of Elliptic Curves, in Transformation Groups and Moduli Spaces of Curves: Advanced Lectures in Mathematics, Advanced Lectures in Mathematics, edited by Ji, L; Yau, ST, vol. 16 no. 16 (2010), pp. 95-166, Higher Education Press, Beijing, ISBN 978-7-04-029842-0 [arXiv:0812.1803]
  13. Hain, R; Matsumoto, M, Relative Pro-$l$ Completions of Mapping Class Groups, Journal of Algebra, vol. 321 no. 11 (2009), pp. 3335-3374, ISSN 0021-8693 [arXiv:0802.0806], [014], [doi]
  14. Hain, R, Relative Weight Filtrations on Completions of Mapping Class Groups, in Groups of Diffeomorphisms: Advanced Studies in Pure Mathematics, Advanced Studies in Pure Mathematics, vol. 52 (2008), pp. 309-368, Mathematical Society of Japan [arXiv:0802.0814]
  15. Hain, R, Finiteness and Torelli Spaces, in Problems on Mapping Class Groups and Related Topics, Proc. Symp. Pure Math. 74, edited by Farb, B, vol. 74 (2006), pp. 57-70, Amererican Mathematics Societty, ISBN 9780821838389 [arXiv:math/0508541], [2264131], [doi]
  16. Kim, M; Hain, RM, The Hyodo-Kato theorem for rational homotopy types, Mathematical Research Letters, vol. 12 no. 2-3 (March, 2005), pp. 155-169, ISSN 1073-2780 [arXiv:math/0210281], [repository]  [abs]
  17. Hain, R; Matsumoto, M, Galois Actions on Fundamental Groups of Curves and the Cycle $C-C^-$, Journal of the Institute of Mathematics of Jussieu, vol. 4 (2005), pp. 363-403, Cambridge University Press (CUP): STM Journals, ISSN 1475-3030 [arXiv:math/0306037], [S1474748005000095], [doi]
  18. Hain, R; Matsumoto, M, Weighted completion of galois groups and galois actions on the fundamental group of ℙ1 -{0, 1, ∞}, Compositio Mathematica, vol. 139 no. 2 (November, 2004), pp. 119-167, ISSN 0010-437X [arXiv:math/0006158], [doi]  [abs]
  19. Kim, M; Hain, RM, A De Rham–Witt approach to crystalline rational homotopy theory, Compositio Mathematica, vol. 140 no. 05 (September, 2004), pp. 1245-1276, WILEY, ISSN 0010-437X [arXiv:math/0105008], [repository], [doi]
  20. Hain, R; Reed, D, On the arakelov geometry of moduli spaces of curves, Journal of Differential Geometry, vol. 67 no. 2 (Summer, 2004), pp. 195-228, ISSN 0022-040X [arXiv:math/0211097], [doi]  [abs]
  21. Hain, R, Periods of Limit Mixed Hodge Structures, in CDM 2002: Current Developments in Mathematics in Honor of Wilfried Schmid & George Lusztig, edited by Jerison, D; Lustig, G; Mazur, B; Mrowka, T; Schmid, W; Stanley, R; Yau, ST (2003), pp. 113-133, International Press [arXiv:math/0305090]
  22. Hain, R; Matsumoto, M, Tannakian Fundamental Groups Associated to Galois Groups, in Galois Groups and Fundamental Groups, edited by Schneps, L, vol. 41 (2003), pp. 183-216, CAMBRIDGE UNIV PRESS [arXiv:math/0010210]
  23. Hain, R; Tondeur, P, THE LIFE AND WORK OF KUO-TSAI CHEN, in Contemporary Trends in Algebraic Geometry and Algebraic Topology, vol. 5 (August, 2002), pp. 251-266, World Scientific, ISBN 9789810249540 [9789812777416_0012], [doi]
  24. Hain, R, The rational cohomology ring of the moduli space of abelian 3-folds, Mathematical Research Letters, vol. 9 no. 4 (January, 2002), pp. 473-491 [arXiv:math/0203057], [doi]
  25. Hain, R, Iterated Integrals and Algebraic Cycles: Examples and Prospects, in Contemporary Tends in Algebraic Geometry and Algebraic Topology, vol. 5 (2002), pp. 55-118, World Scientific Publishing, ISBN 9789810249540 [arXiv:math/0109204], [9789812777416_0004], [doi]
  26. Hain, R; Reed, D, Geometric proofs of some results of Morita, Journal of Algebraic Geometry, vol. 10 no. 2 (April, 2001), pp. 199-217 [arXiv:math/9810054]
  27. Dupont, J; Hain, R; Zucker, S, Regulators and Characteristic Classes of Flat Bundles, in The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), vol. 24 (2000), pp. 47-92, American Mathematical Society [arXiv:alg-geom/9202023]
  28. Hain, R, Moduli of Riemann Surfaces, Transcendental Aspects, Moduli Spaces, in ALgebraic Geometry, edited by Gottsche, L, vol. 1 (2000), pp. 293-353, Abdus Salam Int. Cent. Theoret. Phys., ISBN 92-95003-00-4
  29. Hain, R, Locally Symmetric Families of Curves and Jacobians, in Moduli of Curves and Abelian Varieties, edited by Faber, C; Looijenga, E (1999), pp. 91-108, Friedr. Vieweg [arXiv:math/9803028]
  30. Hain, RM, The Hodge De Rham theory of relative Malcev completion, Annales Scientifiques De L’École Normale Supérieure, vol. 31 no. 1 (January, 1998), pp. 47-92 [pdf], [doi]  [abs]
  31. FREEDMAN, MICHAEL; HAIN, RICHARD; TEICHNER, PETER, BETTI NUMBER ESTIMATES FOR NILPOTENT GROUPS, in World Scientific Series in 20th Century Mathematics, edited by Atiyah, ; Iagolnitzer,, vol. 5 (October, 1997), pp. 413-434, CO-PUBLISHED WITH SINGAPORE UNIVERSITY PRESS, ISBN 9789810231026 [9789812385215_0045], [doi]
  32. Hain, R, Infinitesimal presentations of the Torelli groups, Journal of the American Mathematical Society, vol. 10 no. 3 (July, 1997), pp. 597-651 [available here]
  33. Hain, R; Looijenga, E, Mapping Class Groups and Moduli Spaces of Curves, in Algebraic geometry—Santa Cruz 1995, vol. 62 (1997), pp. 97-142, American Mathematical Society [arXiv:alg-geom/9607004]
  34. Hain, RM, The existence of higher logarithms, Compositio Mathematica, vol. 100 no. 3 (December, 1996), pp. 247-276, ISSN 0010-437X [alg-geom/9308005]  [abs]
  35. Elizondo, EJ; Hain, RM, Chow varieties of Abelian varieties, Boletin De La Sociedad Matematica Mexicana, vol. 2 no. 2 (December, 1996), pp. 95-99  [abs]
  36. Hain, RM; Yang, J, Real Grassmann polylogarithms and Chern classes, Mathematische Annalen, vol. 304 no. 1 (January, 1996), pp. 157-201 [alg-geom/9407010], [doi]
  37. Hain, RM, Torelli Groups and Geometry of Moduli Spaces of Curves, in Current Topics in Complex Algebraic Geometry, edited by Clements, CH; Kollar, J, vol. 28 (1995), pp. 97-143, CAMBRIDGE UNIV PRESS [available here]
  38. Hain, RM, Classical Polylogarithms, Motives, in Motives (Seattle, WA, 1991), vol. 55 (1994), pp. 3-42, American Mathematical Society
  39. Hain, RM, Completions of Mapping Class Groups and the Cycle C-C, Surveys on Discrete and Computational Geometry: Twenty Years Later, vol. 150 (1993), pp. 75-105, American Mathematical Society, ISSN 0271-4132 [01287], [doi]
  40. HAIN, RM, NIL-MANIFOLDS AS LINKS OF ISOLATED SINGULARITIES, Compositio Mathematica, vol. 84 no. 1 (October, 1992), pp. 91-99, KLUWER ACADEMIC PUBL, ISSN 0010-437X [Gateway.cgi]
  41. Hain, R; MacPherson, R, Introduction to higher logarithms, in Structural Properties of Polylogarithms, edited by Lewin, L, vol. 37 (October, 1991), pp. 337-353, American Mathematical Society, ISBN 9780821816349 [15], [doi]
  42. Hain, RM, Algebraic cycles and extensions of variations of mixed Hodge structure, in Complex geometry and Lie theory (Sundance, UT, 1989), vol. 53 (1991), pp. 175-221, American Mathematical Society, ISBN 9780821814925 [1141202], [doi]
  43. Hain, RM; MacPherson, R, Higher logarithms, Illinois Journal of Mathematics, vol. 34 no. 2 (January, 1990), pp. 392-475, ISSN 0019-2082 [1255988272]
  44. Hain, R; Tondeur, P, The life and work of Kuo-Tsai Chen, Illinois Journal of Mathematics, vol. 34 no. 2 (January, 1990), pp. 175-190, Duke University Press, ISSN 0019-2082 [1255988263], [doi]
  45. Hain, R, Biextensions and heights associated to curves of odd genus, Duke Mathematical Journal, vol. 61 no. 3 (January, 1990), pp. 859-898, ISSN 0012-7094 [doi]
  46. Durfee, AH; Hain, RM, Mixed Hodge Structures on the Homotopy of Links, Mathematische Annalen, vol. 280 (1988), pp. 69-83, ISSN 0025-5831 [BF01474182], [doi]
  47. Hain, RM, The de Rham homotopy theory of complex algebraic varieties II, K Theory, vol. 1 no. 5 (September, 1987), pp. 481-497, ISSN 0920-3036 [doi]  [abs]
  48. Hain, RM, The de rham homotopy theory of complex algebraic varieties I, K Theory, vol. 1 no. 3 (May, 1987), pp. 271-324, ISSN 0920-3036 [doi]  [abs]
  49. Hain, RM; Zucker, S, Unipotent variations of mixed Hodge structure, Inventiones Mathematicae, vol. 88 no. 1 (February, 1987), pp. 83-124, ISSN 0020-9910 [doi]
  50. Hain, RM; Zucker, S, A Guide to Unipotent Variations of Mixed Hodge Structure, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 92-106, Springer Verlag [BFb0077532], [doi]
  51. Hain, RM, Higher Albanese Manifolds, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 84-91, Springer Verlag [BFb0077531], [doi]
  52. Hain, RM, Iterated Integrals and Mixed Hodge Structures on Homotopy Groups, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 75-83, Springer Verlag [BFb0077530], [doi]
  53. Hain, RM, The Geometry of the Mixed Hodge Structure on the Fundamental Group, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), vol. 46 (1987), pp. 247-282, American Mathematical Society
  54. Hain, RM; Zucker, S, Truncations of Mixed Hodge Complexes, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 107-114, Spring-Verlag [BFb0077533], [doi]
  55. Carlson, JA; Hain, RM, Extensions of Variations of Mixed Hodge Structure (1987), pp. 39-65, Theorie de Hodge
  56. Hain, RM, Mixed hodge structures on homotopy groups, Bulletin of the American Mathematical Society, vol. 14 no. 1 (January, 1986), pp. 111-114, American Mathematical Society (AMS), ISSN 0273-0979 [doi]
  57. Hain, RM, On the indecomposable elements of the bar construction, Proceedings of the American Mathematical Society, vol. 98 no. 2 (January, 1986), pp. 312-316, JSTOR, ISSN 0002-9939 [2045704], [doi]  [abs]
  58. Hain, RM, On a generalization of Hilbert's 21st problem, Annales Scientifiques De L’École Normale Supérieure, vol. 19 no. 4 (1986), pp. 609-627, Societe Mathematique de France, ISSN 0012-9593 [item], [doi]
  59. Hain, RM, Iterated integrals, intersection theory and link groups, Topology, vol. 24 no. 1 (January, 1985), pp. 45-66, ISSN 0040-9383 [doi]
  60. HAIN, RM, ITERATED INTEGRALS AND HOMOTOPY PERIODS, Memoirs of the American Mathematical Society, vol. 47 no. 291 (January, 1984), pp. 1-98, AMER MATHEMATICAL SOC
  61. Duchamp, T; Hain, RM, Primitive elements in rings of holomorphic functions., Journal Fur Die Reine Und Angewandte Mathematik, vol. 1984 no. 346 (1984), pp. 199-220, WALTER DE GRUYTER GMBH, ISSN 0075-4102 [199], [doi]
  62. Hain, R, The de Rham homotopy theory of complex algebraic varieties (1984)
  63. Hain, RM, Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras, Transactions of the American Mathematical Society, vol. 277 (1983), pp. 397-411, ISSN 0002-9947 [1999363], [doi]
  64. Hain, RM, Iterated Integrals, Minimal Models and Rational Homotopy Theory (1980)
  65. Hain, RM, A Characterization of Smooth Functions Defined on a Banach Space, Proceedings of the American Mathematical Society, vol. 77 (1979), pp. 63-67, ISSN 0002-9939 [2042717], [doi]
  66. Eades, P; Hain, RM, On Circulant Weighing Matrices, Ars Combinatoria, vol. 2 (1976), pp. 265-284, ISSN 0381-7032
  67. Richard M. Hain, Moduli of Riemann Surfaces, Transcendental Aspects, Moduli Spaces in Algebraic Geometry, ICTP Lecture Notes 1, L. Gottsche editor, 2000, 293--353 [arXiv:math/0003144]
  68. Richard M. Hain, Classical Polylogarithms, Motives, Proc. Symp. Pure Math. 55 part 2 (1994), 3--42
  69. Richard M. Hain, Algebraic cycles and variations of mixed Hodge structure, Complex Geometry and Lie Theory, Proc. Symp. Pure Math, 53, (1991), 175--221
  70. Richard M. Hain, The de Rham homotopy theory of complex algebraic varieties I, Journal of K-Theory 1 (1987), 271--324 [pdf]
  71. Richard M. Hain, The de Rham homotopy theory of complex algebraic varieties II, Journal of K-Theory 1 (1987), 481--497 [pdf]
  72. Peter Eades and Richard M. Hain, On circulant weighting matrices, Ars Combinatoria, 2 (1976), 265--284

Other

  1. R.M. Hain, The de Rham homotopy theory of complex algebraic varieties (unpublished version) (Spring, 1984) [pdf]  [author's comments]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320